TITLE

Short Takes

PUB. DATE
April 2013
SOURCE
Renal & Urology News;Apr2013, Vol. 12 Issue 4, p10
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article offers world news briefs related to clinical studies including the increased risk for adverse effects in patients taking allopurinol, the use of autologous bone marrow cells to recreate the smooth muscle, and the adverse effect of intravenous hydroxyethyl starch on renal health.
ACCESSION #
87627606

 

Related Articles

  • Iron sucrose.  // Reactions Weekly;1/12/2008, Issue 1184, p24 

    The article describes the case of a 39-year-old woman whose pancytopenia worsened, after an iron sucrose therapy for severe iron deficiency and pancytopenia following chronic menorrhagia. A bone marrow biopsy showed a hypercellular marrow, a normal number of erythroid cells but with left-shifted...

  • AIIopurinol/prednisolone.  // Reactions Weekly;8/6/2011, Issue 1363, p5 

    The article describes the case of a 68-year-old man who developed a drug eruption while receiving allopurinol for hyperuricaemia, as well as disseminated strongyloidiasis combined with cytomegalovirus while receiving prednisolone.

  • Mercaptopurine.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p113 

    The article reports on the article "Use of allopurinol in children with acute lymphoblastic leukemia to reduce skewed thiopurine metabolism," published in the June 2014 issue of the journal.

  • Allopurinol/ciprofloxacin/meloxicam.  // Reactions Weekly;8/18/2012, Issue 1415, p5 

    The article describes the case of a 21-year-old woman who developed toxic epidermal necrolysis (TEN) while being treated with allopurinol, ciprofloxacin or meloxicam.

  • Allopurinol.  // Reactions Weekly;4/28/2012, Issue 1399, p6 

    The article describes the case of a 72-year-old woman who developed hypersensitivity vasculitis and bicytopenia while being treated with allopurinol for asymptomatic hyperuricaemia.

  • Allopurinol.  // Reactions Weekly;8/11/2012, Issue 1414, p7 

    The article describes the case of a 70-year-old man with a history of chronic renal failure who developed Drug Rash With Eosinophilia and Systemic Symptoms (DRESS) syndrome after treatment with allopurinol for gout.

  • Allopurinol.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p19 

    The article presents a case study of an 80-year-old man who developed transient hypofibrinogenemia and purpura during treatment with allopurinol.

  • Allopurinol.  // Reactions Weekly;7/14/2012, Issue 1410, p7 

    The article describes the cases of 11 patients who experienced allopurinol hypersensitivity, manifesting as Stevens Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN) or drug-induced hypersensitivity syndrome (DIHS)/DRESS syndrome.

  • Allopurinol/diuretics.  // Reactions Weekly;7/14/2012, Issue 1410, p7 

    The article describes the cases of 11 patients who developed allopurinol-induced hypersensitivity syndrome while receiving allopurinol for the treatment of asymptomatic elevated uric acid levels.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics